# SDR DALA13019020970

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 59,185 hours, 43,787 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE CABLE CONDUITS FOR THE TAILCONE RELEASE CABLE WERE FOUND TO BE LOOSE ON THE AFT ACCESSORY COMPARTMENT FRAME AT THE 7 O'CLOCK POSITION.  RESECURED CABLE CONDUITS WITH NEW CLAMPS IAW AMM 53-53.  REQUIRED INSPECTION COMPLETED.
